RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1982, Volume 32, Issue 4, Pages 549–556 (Mi mz6021)  

This article is cited in 3 scientific papers (total in 3 papers)

Discrimination of hypotheses for Gaussian measures, and a geometrical characterization of Gaussian distribution

M. V. Burnashev


Full text: PDF file (659 kB)

English version:
Mathematical Notes, 1982, 32:4, 757–761

Bibliographic databases:

UDC: 519.24
Received: 04.04.1980

Citation: M. V. Burnashev, “Discrimination of hypotheses for Gaussian measures, and a geometrical characterization of Gaussian distribution”, Mat. Zametki, 32:4 (1982), 549–556; Math. Notes, 32:4 (1982), 757–761

Citation in format AMSBIB
\Bibitem{Bur82}
\by M.~V.~Burnashev
\paper Discrimination of hypotheses for Gaussian measures, and a geometrical characterization of Gaussian distribution
\jour Mat. Zametki
\yr 1982
\vol 32
\issue 4
\pages 549--556
\mathnet{http://mi.mathnet.ru/mz6021}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=679247}
\zmath{https://zbmath.org/?q=an:0534.60006}
\transl
\jour Math. Notes
\yr 1982
\vol 32
\issue 4
\pages 757--761
\crossref{https://doi.org/10.1007/BF01152385}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QS68100028}


Linking options:
  • http://mi.mathnet.ru/eng/mz6021
  • http://mi.mathnet.ru/eng/mz/v32/i4/p549

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Burnashev, “On Optimal Detectors in Multi-User Detection Problems”, Problems Inform. Transmission, 40:1 (2004), 44–52  mathnet  crossref  mathscinet  zmath
    2. M. V. Burnashev, Yu. A. Kutoyants, “On minimax detection of the intensity of Poisson process”, Theory Probab. Appl., 57:2 (2013), 183–195  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. A. B. Juditsky, A. S. Nemirovski, “On sequential hypotheses testing via convex optimization”, Autom. Remote Control, 76:5 (2015), 809–825  mathnet  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:134
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020